Brilinta Side Effects

File this under “tips”, I guess. I was prescribed Brilinta after my heart attack and I am experiencing a side effect. A UTI. Yes, that’s personal but I want to share in case others might experience this and maybe not know what’s going on. I didn’t know until this morning. From everything I’ve read, it’s more common in males 60+. Well, I’m neither of those things. Guess I’m just lucky. Taking meds for hypothyroidism increases your chances even more of having fire crotch. Damn, it’s my lucky day.

P.s. I’m thankful it’s keeping me alive, so I’m complaining but not complaining. Make sense?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s